Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Sobolev extension in a simple case

Sobolev extension in a simple case

Thumbnail Image
Download
Name

10.1515_ans-2023-0132.pdf

Description
Published version
Size

730.69 KB

Format

Adobe PDF

Checksum (MD5)

a86f124ef1c43193f7a1719ebdec615c

Author(s)
Drake, Marjorie
•
Fefferman, Charles
•
Ren, Kevin
•
Skorobogatova, Anna
Date Issued
May 24, 2024
Journal
Advanced Nonlinear Studies
Publisher
Walter de Gruyter GmbH
Citation
Drake, Marjorie, Fefferman, Charles, Ren, Kevin and Skorobogatova, Anna. "Sobolev extension in a simple case" Advanced Nonlinear Studies, vol. 25, no. 2, 2025, pp. 260-278.
Version
Final published version
Abstract
In this paper, we establish the existence of a bounded, linear extension operator T : L2, p(E) → L2, p(ℝ2) when 1 < p < 2 and E is a finite subset of ℝ2 contained in a line.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution
https://creativecommons.org/licenses/by/4.0/
Persistent DSpace Link
https://dspace.mit.edu/handle/1721.1/176165
DOI of Published Version
https://doi.org/10.1515/ans-2023-0132
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.